# SDR DALA2024011800754

- Difficulty date: January 17, 2024
- Submitted: January 18, 2024
- Operation: Air carrier
- Aircraft: N335DN
- Make and model: Airbus A321-213
- Aircraft serial: 8036
- Aircraft time: 18,310 hours, 8,097 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: UNKNOWN
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3035 SEAT 5B EMERGENCY PATH LIGHT INOP. CORRECTIVE ACTION: INSTALLED NEW SPLICE UNDER SEAT 5B IAW A321 ESPN 20-43-11, OPS TEST GOOD IAW A321 AMM 33-51-00. (5090429)
